# SDR GTIA011192

- Difficulty date: December 3, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - RIGHT FLIGHT SPOILER, INBOARD DELAMINATED.  REMOVED AND REPLACED RIGHT FLIGHT SPOILER, INBOARD IAW MD80 27-61-01.  OPS CHECK GOOD.  (M)
